MathSciNet Relay Station
MathSciNet bibliographic data
MR257116 (41 #1770) 15.65 (05.00)
O'Neil, Patrick Eugene Asymptotics and random matrices with row-sum and column-sum restrictions. Bull. Amer. Math. Soc. 75 1969 1276–1282.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement